ophthalmologist-icon
Redness in eyes
I have extreme redness in both my eyes fir the past two weeks,a specilist had presc MFC 14-every 2 hrs, FNL eye drops-4 times a week and OCUPOL D- at night. I hv been followin for the past 1wk bt nt much help, also i continue to havr headaches due to my eyes getin strained as i already hv migraine prob. Pls help.
27 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi, your eye strain is secondary to Migraine. Self-care measures can help ease the pain of a migraine headache. Try muscle relaxation exercises. Relaxation may help ease the pain of a migraine headache. Relaxation techniques may include progressive muscle relaxation, meditation or yoga. Get enough sleep, but don't oversleep. Get an adequate amount of sleep each night. It's best to go to bed and wake up at regular times, as well. Rest and relax. If possible, rest in a dark, quiet room when you feel a headache coming on. Place an ice pack wrapped in a cloth on the back of your neck and apply gentle pressure to painful areas on your scalp. A variety of medications have been specifically designed to treat migraines. In addition, some drugs commonly used to treat other conditions also may help relieve or prevent migraines. Medications used to combat migraines fall into two broad categories: Pain-relieving medications. Also known as acute or abortive treatment, these types of drugs are taken during migraine attacks and are designed to stop symptoms that have already begun. Preventive medications. These types of drugs are taken regularly, often on a daily basis, to reduce the severity or frequency of migraines.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.